Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

180 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Ringing in ears from proton pump inhibitor

Premium Questions

doctor1 MD

I have been having PVCs pretty much since I am taking a PPI for GERD . Taking the ppi for 4 months and for two months getting PVCs especially while walking. I have had all cardiac tests and all normal. Bloodwork is normal too. Is there a direct...

doctor1 MD

I am a 41 year old male in good health. I have GERD from which I have taken Proton pump inhibitors since 2005. I am concerned about the possibility of developing kidney damage due to long term use. Last ...

doctor1 MD

I have been on nexium for about 10 years..I recently suffered a fracture of the 4th metatarsal.. Protein pump inhibitors can cause fractures and osteoporosis ...What can I do to get off the P P T's? Thank You. XXXX

doctor1 MD

along with a proton pump inhibitor and an H2 blocker for two weeks to see if that heals the ulcer? I ...

doctor1 MD

My doctor said he is prescibing celebrex over another proton pump inhibitor to protect me what is he talking about? ...

Public Forum Discussions

doctor1 MD

concerned that, Famotidine is also a proton pump medication. Is it? ...

doctor1 MD

months ago and she is on 80mgs of proton pump inhibitors a day with no relief , scope and biopsie show ...hi there, my wife was recently prescribed avamys nasal spray for a blocked sinus/left ear problem ...

doctor1 MD

this question here to for further guidance - why a proton pump inhibitor was prescribed for her symptoms? Can ..., itchiness in nose as well as inside the ears and occasionally, the throat. She complains of occasional ache ...

doctor1 MD

Can proton pump inhibitors aggravate or cause gastritis? I had no pain until I was prescribed a ppi for reflux. Six weeks off the PPI my pain is greatly diminished. But flares up if I go off the low acid diet ...

doctor1 MD

Hi.my 17 yr old daughter was just diagnosed with chronic gastritis. The medicine he put her on which was a protons pump inhibitor has caused her stomach to feel like its on fire. He wants her to see ...

doctor1 MD

Can a Proton Pump Inhibitor like Prilosec increase Blood Pressure. I am 66 years old, have GERD and have been on Prilosec for about 2 months. Have seen average BP go up from 120/70 to 125/75 during ...

doctor1 MD

on proton pump inhibitors on and off.my abdomen is always full.its so disturbing.pl help ...

doctor1 MD

hi my father had passed whitish colored stool this morning twice.he is occasionallly using proton pump inhibitor (omeperazole) and had a recent episode of diarrohea after having a corn soup ...

doctor1 MD

what i ate ever since. but it didn t work. i ve tried taking various antacids, proton pump inhibitors ...

doctor1 MD

. there are several of them n im supoosed to remove some of them periodically n stop using proton pump inhibitor ... to know if these tabs are as effective as proton pump inhibitor and whether they have any side effects ...

Mobile Questions and Answers

doctor1 MD

There is nothing specific as such. A potential side effect is Anaphylaxis.

doctor1 MD

it is a proton pump inhibitor

doctor1 MD

USE PROTON PUMP INHIBITORS